Department of Mathematics
Sufficient spectral conditions on Hamiltonian and traceable graphs
© 2014 Elsevier Inc. All rights reserved. In this paper, we give sufficient conditions on the spectral radius for a bipartite graph being Hamiltonian and traceable, which expand the results of Lu, Liu and Tian (2012) . Furthermore, we also provide tight sufficient conditions on the signless Laplacian spectral radius for a graph to be Hamiltonian and traceable, which improve the results of Yu and Fan (2012) .
Hamiltonian bipartite graph, Hamiltonian graph, Signless Laplacian spectral radius, Spectral radius, Traceable bipartite graph, Traceable graph
Source Publication Title
Linear Algebra and its Applications
Liu, Ruifang, Wai Chee Shiu, and Jie Xue. "Sufficient spectral conditions on Hamiltonian and traceable graphs." Linear Algebra and its Applications 467 (2015): 254-266.